# SDR AALA201905089003

- Difficulty date: May 6, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737823
- Aircraft serial: 31265
- Aircraft time: 6,566 hours, 2,661 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE DETECTOR ALARM SOUNDED, NO EVIDENCE OF ANY SMOKE, FIRE OR ANY BURNING MATERIALS FOUND. MAINTENANCE PERFORMED SELF TEST PER 26-11-00 AND PEFORMED SATISFACTORY OPERATIONAL CHECK.
